# SDR UALA2013052003449

- Difficulty date: May 17, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 52,742 hours, 13,967 cycles
- Engine: Pwa PW4052
- System (JASC): 7300 · Engine Fuel and Control
- Part: Strainer
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FUEL FILTER EICAS, RETURNED TO FIELD.   REMOVED AND REPLACED LT ENGINE FUEL FILTER AS PER AMM, RAN ENGINE NO LEAKS NOTED. REMOVED & REPLACED LT ENGINE FUEL PUMP DIFFERENTIAL PRESSURE SWITCH IAW AMM.  INSTALLED NEW FUEL DISTRIBUTION STRAINER ON NR 1 ENGINE PER AMM, OPS AND LEAK CHECKED GOOD.
